# SDR FDEA201605031447

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,395 hours, 24,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N63111
- Condition: Cracked
- Location: L1 Door
- Component: L1 Door, Boeing
- Component part number: 141N61002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN, UPPER FWD CORNER BENT WITH POSSIBLE CRACK.  COMPLIED WITH REPAIR ON L1 DOOR OUTER SKIN UPPER FWD CORNER IAW SRM 52-10-01-2R REPAIR 7.
